# SDR DL73K992743

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 6547952524
- Condition: Crack
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR / NR 2 STOP BEAM / OUTER CHORD:  AD 98-11-04, R1 CRACK FOUND IN TYPICAL POSITION ON NR 2 STOP BEAM OUTER CHORD AS ADDRESSED IN SUBJECT AD (I.E. LOCATED AT FWD END OF BEAM ADJACENT TO STOP FITTING).  AUTHORIZED ANGLE REPAIR.
